# SDR AWXA200600905

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 20,603 hours, 7,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING BC4 CHECK DISCOVERED NON-CPCP RELATED CORROSION ON THE R-2 DOOR FLOOR PANEL.  NO CORROSION REMOVAL LIMITS WERE AVAILABLE IN THE SRM.  MAINTENANCE REMOVED AND INSTALLED NEW R2 DOOR FLOOR PANEL FROM FR 66 TO FR 68 AT WL Z-240 AND BL Y-1295 TO BL Y-1325.
